Uniform continuity of nonautonomous superposition operators in ΛBV-spaces

Jacek Gulgowski

Abstract

In this paper we investigate the problem of uniform continuity of nonautonomous superposition operators acting between spaces of functions of bounded Λ-variation. In particular, we give the sufficient conditions for nonautonomous superposition operators to continuously map a space of functions of bounded Λ-variation into itself. The conditions cover the generators being functions of C1-class (in view of two variables), but also allow for less regular functions, including discontinuous generators.
Author Jacek Gulgowski (FMPI / IM)
Jacek Gulgowski,,
- Institute of Mathematics
Journal seriesForum Mathematicum, ISSN 0933-7741, e-ISSN 1435-5337, (N/A 100 pkt)
Issue year2019
Vol31
No3
Pages713-726
Publication size in sheets0.65
Keywords in Englishsuperposition operator, variation in the sense of Jordan, Waterman sequence, uniform continuity
ASJC Classification2600 General Mathematics; 2604 Applied Mathematics
DOIDOI:10.1515/forum-2018-0214
Languageen angielski
Score (nominal)100
Score sourcejournalList
ScoreMinisterial score = 100.0, 28-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.964; WoS Impact Factor: 2018 = 0.867 (2) - 2018=0.743 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?